标题:Theoretical analysis to a reaction-diffusion system arising in a diffusive epidemic model
作者:黄淑祥;徐史明;谢春红
作者机构:[Huang, S] School of Mathematics and System Sciences, Shandong University, Jinan 250100, China;[ Xu, S] Shandong Commercial Vocational College, Jinan 更多
通讯作者地址:[Huang, SX]Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.
来源:数学物理学报(英文版)
出版年:2004
卷:24
期:2
页码:175-184
关键词:Global existence;asymptotic behavior;uniformly boundedness;stability
摘要:This paper developes a diffusive epidemic model and investigates the global existence, uniform bounds, stability, asymptotic behavior and decay rate for solution of related reaction-diffusion system.
收录类别:CSCD;SCOPUS;SCIE
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-27744488967&partnerID=40&md5=ce7a3db1c9b1543b4b82a47efb17bfe9
TOP